MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 10 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 10 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Model Number 1506-11-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to instability in the knee.Doi: (b)(6) 2020, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history review : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE RP TIB BASE SZ 10 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10831366
Report Number1818910-2020-24490
Device Sequence Number11291036
Product Code NJL
UDI-Device Identifier10603295416326
UDI-Public10603295416326
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1506-11-010
Device Catalogue Number150611010
Device Lot Number9361872
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 8 16MM; ATTUNE FEM POR CR LT SZ 8; ATTUNE CR RP INSRT SZ 8 16MM; ATTUNE FEM POR CR LT SZ 8
Outcome Attributed to Adverse Event Required Intervention;